MathSciNet Relay Station
MathSciNet bibliographic data
MR2652170 39A05 (39A12 39A70)
Zhou, Zhan; Yu, Jianshe On the existence of homoclinic solutions of a class of discrete nonlinear periodic systems. J. Differential Equations 249 (2010), no. 5, 1199–1212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement